American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Haobo Dai and Xianwen Fang. On the distribution of the coefficients of modular forms modulo $p^j$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Seokho Jin, Wenjun Ma and Ken Ono. A note on non-ordinary primes. Proc. Amer. Math. Soc. 144 (2016) 4591-4597.
Abstract, references, and article information   
View Article: PDF

[3] Byungchan Kim, Subong Lim and Jeremy Lovejoy. Odd-balanced unimodal sequences and related functions: parity, mock modularity and quantum modularity. Proc. Amer. Math. Soc. 144 (2016) 3687-3700.
Abstract, references, and article information   
View Article: PDF

[4] Sudhanshu Shekhar. Parity of ranks of elliptic curves with equivalent mod $p$ Galois representations. Proc. Amer. Math. Soc. 144 (2016) 3255-3266.
Abstract, references, and article information   
View Article: PDF

[5] Jenny G. Fuselier and Dermot McCarthy. Hypergeometric type identities in the $p$-adic setting and modular forms. Proc. Amer. Math. Soc. 144 (2016) 1493-1508.
Abstract, references, and article information   
View Article: PDF

[6] Olav K. Richter and Jayantha Senadheera. Hermitian Jacobi forms and $U(p)$ congruences. Proc. Amer. Math. Soc. 143 (2015) 4199-4210.
Abstract, references, and article information   
View Article: PDF

[7] Shoyu Nagaoka. On the mod $p$ kernel of the theta operator. Proc. Amer. Math. Soc. 143 (2015) 4237-4244.
Abstract, references, and article information   
View Article: PDF

[8] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038. MR 3266975.
Abstract, references, and article information   
View Article: PDF

[9] Robert F. Coleman. The Eisenstein family. Proc. Amer. Math. Soc. 141 (2013) 2945-2950.
Abstract, references, and article information   
View Article: PDF

[10] Ying-Ying Tran. Generalization of Atkin's orthogonal polynomials and supersingular elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 1135-1141.
Abstract, references, and article information   
View Article: PDF

[11] Claudia Alfes. Parity of the coefficients of Klein's $j$-function. Proc. Amer. Math. Soc. 141 (2013) 123-130.
Abstract, references, and article information   
View Article: PDF

[12] Nickolas Andersen and Paul Jenkins. Divisibility properties of coefficients of level $p$ modular functions for genus zero primes. Proc. Amer. Math. Soc. 141 (2013) 41-53.
Abstract, references, and article information   
View Article: PDF

[13] Dermot McCarthy. On a supercongruence conjecture of Rodriguez-Villegas. Proc. Amer. Math. Soc. 140 (2012) 2241-2254.
Abstract, references, and article information   
View Article: PDF

[14] Michael Dewar. The image and kernel of Atkin's $U_{p}$ operator modulo $p$. Proc. Amer. Math. Soc. 140 (2012) 1931-1938.
Abstract, references, and article information   
View Article: PDF

[15] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[16] Matija Kazalicki. $2$-adic properties of modular functions associated to Fermat curves. Proc. Amer. Math. Soc. 139 (2011) 4265-4271. MR 2823072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Scott Ahlgren and Jeremy Rouse. Congruences for newforms and the index of the Hecke algebra. Proc. Amer. Math. Soc. 139 (2011) 1247-1261. MR 2748418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Matthias Waldherr. On certain explicit congruences for mock theta functions. Proc. Amer. Math. Soc. 139 (2011) 865-879. MR 2745639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christelle Vincent. Drinfeld modular forms modulo $\mathfrak{p}$. Proc. Amer. Math. Soc. 138 (2010) 4217-4229. MR 2680048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Benoît Stroh. Relèvement de formes modulaires de Siegel. Proc. Amer. Math. Soc. 138 (2010) 3089-3094. MR 2653933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John J. Webb. Partition values and central critical values of certain modular $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 1263-1272. MR 2578520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Scott Ahlgren, Nadia Masri and Jeremy Rouse. Vanishing of modular forms at infinity. Proc. Amer. Math. Soc. 137 (2009) 1205-1214. MR 2465641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Avner Ash. Set-theoretic Hida projectors. Proc. Amer. Math. Soc. 137 (2009) 1235-1237. MR 2465644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Toshiyuki Kikuta and Shoyu Nagaoka. Congruence properties of Hermitian modular forms. Proc. Amer. Math. Soc. 137 (2009) 1179-1184. MR 2465638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kathrin Bringmann and David Penniston. Arithmetic properties of non-harmonic weak Maass forms. Proc. Amer. Math. Soc. 137 (2009) 825-833. MR 2457420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sam Lichtenstein. The effective Chebotarev density theorem and modular forms modulo $\mathfrak m$. Proc. Amer. Math. Soc. 136 (2008) 3419-3428. MR 2415025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] P. Guerzhoy. Hecke operators for weakly holomorphic modular forms and supersingular congruences. Proc. Amer. Math. Soc. 136 (2008) 3051-3059. MR 2407067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Choi. Modular forms of half-integral weight with few non-vanishing coefficients modulo $\ell $. Proc. Amer. Math. Soc. 136 (2008) 2683-2688. MR 2399029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Carl Erickson, Alison Miller and Aaron Pixton. Orders at infinity of modular forms with Heegner divisors. Proc. Amer. Math. Soc. 135 (2007) 3115-3126. MR 2322741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Guerzhoy. On $U(p)$-congruences. Proc. Amer. Math. Soc. 135 (2007) 2743-2746. MR 2317947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia